# SDR FDEA201302050274

- Difficulty date: February 5, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N938FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24292
- Aircraft time: 82,270 hours, 24,774 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 140N20044
- Condition: Damaged
- Location: Bs 1280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDC FRAME INCLUDING FASTENER COLLARS AT BS1280 BETWEEN STR S10-16R HAS SEVERAL AREAS WITH NICKS AND GOUGES REMOVED DAMAGE ON FRAME AT BS1280, BETWEEN S10R-S16R IAW SRM 51-10-02.   CHECKED LIMITS; SECTION OF FRAME AT S10R STA 1280 FOUND TO BE OUT OF LIMITS.   REPAIRED FRAME IAW SRM 53-00-07 FUSELAGE FORMED ZEE FRAME REPAIR 757-SF FIG 201   SH. 1 & 2 REPAIR 3. CATEGORY "B".  MAJOR REPAIR.
